Recently added item(s) ×

You have no items in your shopping cart.

Coldrex PE Cough, Cold & Flu Tablets

Stock: 2270250
Prices:
NZ$15.95
OR

Details

**This item is not available for international shipping**
Use Coldrex PE Cough, Cold & Flu Plus for effective temporary relief of pain and discomfort associated with cold and flu symptoms:
Headache
•Chesty, productive cough
Shivers, aches & pains
Painful sinuses
Blocked or runny nose
Sore Throat

How to use Coldrex PE Cough, Cold  & Flu:

12years-Adult TWO caplets every 4-6 hours as neccessary (maximum 8 caplets in 24 hours).

STORE BELOW 25°c.
Do not use coldrex PE Cough, Cold & Flu:
  • If using other medicines containing paracetamol, guaiphenesin or Phenylephrine.
  • If using other cold or decongestant products
  • In children below the age of 12
  • For more than 48 hours for children aged 12-17, except on medical advice.
  • For more than a few days at a time in adults, except on medical advice.
  • If you have hypertension, except on medical advice.
  • If any of the seals on the package are broken
  • Not recommended for breast feeding and pregnancy
  • If the package use-by date has expired.
Each Caplet Contains: Paracetamol 500mg, Guaiphenesin 100mg, Phenylephrine Hydrochloride 5mg, Potassium Sorbate, lactose

KEEP TO THE RECOMMENDED DOSE. If an overdose is taken or suspected, ring the Poisons Information Centre (NZ: 0800 764 766) or go to the hospital immediately even if you feel well, because of the risk of delayed, serious liver damage if left untreated.

Write Your Own Review

Only registered users can write reviews. Please, log in or register

Medicines have benefits and some may have risks . Always read the label and use only as directed. If symptoms persist or you have side effects, see your healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.